# SDR 0401206313

- Difficulty date: July 15, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 23,051 hours, 2,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND (E) ZONE LT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. RECONNECTED LIGHTS. OPERATIONAL CHECK GOOD.
